# SDR 98ZZZX205

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217579
- Condition: Cracked
- Location: Mlg Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT STRUCTURE LT AND RT MLG WELL, INSPECTION FOUND CRACKS IN RIBS, P/N 0822175-79, AND P/N 0822175-74, CENTER RIB WEB AT THE UPPER AFT CORNER OF CUT-OUT HOLE WHERE OPERATING PUSH/PULL ROD PASSES THROUGH, TOWARD TOP OF RIB.
